GoodSense Headache Relief, Extra Strength, Caplets
Other Information: Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Misc: Acetaminophen, 250 mg. Aspirin, 250 mg (NSAID). Caffeine, 65 mg. Pain reliever/pain reliever aid. Keep outer carton for complete warnings and product information. 100% satisfaction guaranteed. (This product is not manufactured or distributed by Novartis, owner of the registered trademark excedrin extra strength)compare to active ingredients in excedrin extra strength. www.valuelables.com. Questions or comments? Call 1-877-753-3935 Monday-Friday 9am-5pm EST.